# SDR AALA202303018717

- Difficulty date: February 26, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A320*
- Aircraft serial: 6625
- Aircraft time: 25,417 hours, 10,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L CHECK DOOR PRESSURE MESSAGE. MAINTENANCE SERVICED 1L DOOR ASSIST BOTTLE PERA MM 52-10-00.
